# SDR QXEA2010092200552

- Difficulty date: September 18, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 21,934 hours, 22,648 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Recirc
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX IN 15 AND F/A NOTED ACRID ODOR. DETERMINED ODOR IS RESIDUAL FROM RECIRC FAN.  SMELL CLEARED OUT WITH RECIRC FAN OFF.  OPENED ALL CABIN DOORS AND VENTED OUT ACFT.  GROUND RAN WITH BOTH ENGINE BLEEDS AND APU BLEEDS. ODOR CONTINUES TO DECREASE. VENTED CABIN AGAIN, NO SMELL IN CABIN. RETURNED TO SERVICE.
